MARIA DE LOS SANTOS BRUZON GALLEGO-rekin lankidetzan egindako argitalpenak (28)

2024

  1. Travelling wave solutions for a Zakharov–Kuznetsov modified equal width equations

    Journal of Computational and Applied Mathematics, Vol. 436

2023

  1. Symmetry reductions of a (2 + 1)-dimensional Keller–Segel model

    Mathematical Methods in the Applied Sciences

2019

  1. Analysis of generalized BBM equations: Symmetry groups and conservation laws

    Current Trends in Mathematical Analysis and its Interdisciplinary Applications (Springer International Publishing), pp. 197-228

  2. Classical symmetries for two special cases of unsteady flow in nanoporous rock

    SEMA SIMAI Springer Series (Springer International Publishing), pp. 77-86

  3. Conservation laws and Lie symmetries a (2+1)-dimensional thin film equation

    Journal of Mathematical Chemistry, Vol. 57, Núm. 5, pp. 1243-1251

  4. Conservation laws and potential symmetries for a generalized gardner equation

    SEMA SIMAI Springer Series (Springer International Publishing), pp. 107-119

  5. Conservation laws for a generalized seventh order KdV equation

    Journal of Computational and Applied Mathematics, Vol. 354, pp. 682-688

  6. Hamiltonian structure, symmetries and conservation laws for a generalized (2 + 1)-dimensional double dispersion equation

    Symmetry, Vol. 11, Núm. 8

  7. Lie symmetries of the nonlinear waves in the inhomogeneous Fisher-Kolmogorov equation

    AIP Conference Proceedings

  8. Symmetries, solutions and conservation laws for the (2 + 1) filtration-absorption model

    Journal of Mathematical Chemistry, Vol. 57, Núm. 5, pp. 1301-1313